Had my lips done, 1 day- 0,5ml, next gone. 2 day +0,5ml, gone. After 2 weeks + 1,5ml harder filler, gone after 2 days (Photo)

i spend so much money, my doctor promissed me,that now they will last, how can it be possible that after all these injections my lips just are the same?? ok, i know about swelling, but im sorry its impossible that after all i have done, there is such a small difference, i just dont know what to do anymore, please help me. In picture, there is day one, and then day 3. its nearly 3ml of lip filler, what she do wrong?? filler is evanthia 20 and 25. Im so sad.

Doctor Answers 1

Complications with results

Sorry to hear about your situation. I would recommend combining fillers with thread lift. Juvederm works well as a filler. 

Complications with results

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Sorry to hear about your situation. I would recommend combining fillers with thread lift. Juvederm works well as a filler. 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.